MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD Vacutainer® SST¿ II Advance Plus Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection

BECTON, DICKINSON AND COMPANY (BD) BD Vacutainer® SST¿ II Advance Plus Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection
Catalog Number 367953
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
BD Vacutainer® SST¿ II Advance Plus Blood Collection Tubes
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50440201
Report Number9617032-2026-01484
Device Sequence Number8917203
Product Code JKA
UDI-Device Identifier30382903679530
UDI-Public(01)30382903679530(17)270531(10)5345575
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367953
Device Lot Number5345575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown